RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 81, Number 3, Pages 420–433 (Mi tmf5382)  

This article is cited in 1 scientific paper (total in 1 paper)

The Green–Schwarz superstring as an asymmetric model of a chiral field

E. A. Ivanov, A. P. Isaev


Abstract: A new class of two-dimensional $\sigma$-models of the Wess–Zumino type is constructed. The target manifold of these models is coset space $G\otimes G/G^-$ where supergroup $G$ is obtained by contraction from an arbitrary semi-simple Lie supergroup and $G^-$ is some abelian subgroup of translations in $G\otimes G$. It is shown that the equations of motion following from the Wess–Zumino type action of these model admit a zero-curvature representation.

Full text: PDF file (1550 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 81:3, 1304–1313

Bibliographic databases:

Received: 15.08.1988

Citation: E. A. Ivanov, A. P. Isaev, “The Green–Schwarz superstring as an asymmetric model of a chiral field”, TMF, 81:3 (1989), 420–433; Theoret. and Math. Phys., 81:3 (1989), 1304–1313

Citation in format AMSBIB
\Bibitem{IvaIsa89}
\by E.~A.~Ivanov, A.~P.~Isaev
\paper The Green--Schwarz superstring as~an~asymmetric model of~a~chiral field
\jour TMF
\yr 1989
\vol 81
\issue 3
\pages 420--433
\mathnet{http://mi.mathnet.ru/tmf5382}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1035680}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 81
\issue 3
\pages 1304--1313
\crossref{https://doi.org/10.1007/BF01018959}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DP21300007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5382
  • http://mi.mathnet.ru/eng/tmf/v81/i3/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cirilo-Lombardo D.J., “Integrable Hydrodynamic Equations For Initial Chiral Currents and Infinite Hydrodynamic Chains From WZNW Model and String Model of WZNW Type With Su(2), So(3), Sp(2), Su(Infinity), So(Infinity), Sp(Infinity) Constant Torsions”, Int. J. Mod. Phys. A, 29:24 (2014), 1450134  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:204
    Full text:70
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019